It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2003, 07:07 AM   #1
Senior Veteran
 
Join Date: Dec 2002
Location: Lake Orion, MI, USA
Posts: 548
JodyC HB User
Post Pain with Follistim

Help - I am experiencing a lot of pain from the follistim. This is 14 days after I first started taking it, and I took HCG shot on Friday. I am sure that I ovulated on Saturday. But, I have a lot of cramping and it even hurts to sit down and walk. Also, I am so bloated. Anybody else experience this? Could this be hyperstimulation?

 
Old 03-17-2003, 08:28 AM   #2
Member
 
Join Date: Feb 2003
Posts: 64
RattyG HB User
Post

I felt pretty bloated when I was on follistim but nothing as bad as you describe. The hCG shot, on the other hand, made me feel extremely bloated and crampy and just awful. Do you have to worry about hyperstimulation after you have ovulated? If I were you I'd call my doc just to check it all out.

 
Sponsors Lightbulb
   
Old 03-17-2003, 08:52 AM   #3
Veteran
 
Join Date: Feb 2003
Location: MN
Posts: 348
dknees HB User
Post

I had similar pain on gonal-f. After the hcg shot, I swelled up so bad that I couldn't sit down at all! It was hell to have to drive (in rush hour traffic no less) an hour to go to the dr's to confirm that it was not hyperstimulation. Just that I had about 12 follies that weren't big enough to get released that were still growing as a result of the residual meds in my system. He said that my ovaries were about 10 times their normal size and the pain (and bloating, I was wearing dh's jeans because mine were excruciating) was just them all trying to fit in the little space. The pain subsided a bit about 2 days before af arrived. I was on bed rest for 6 days because I could not sit long enough to drive into work (I live an hour away) I spent most of my time standing up or lying down. Thankfully, there was nothing seriously wrong with me. They told me I could take Tylenol for the pain, but it didn't really do much for me.

I hope that helps. I also hope that there's nothing wrong, that it's just everything stretching and growing!

 
Old 03-17-2003, 09:06 AM   #4
Veteran
 
Join Date: Feb 2003
Location: MN
Posts: 348
dknees HB User
Post

Also, I almost forgot! I did have a slight temperature varying from 99-100.1 during that time. The dr said that was most likely attributed to my body fighting and reacting to the pain and growth, but told me if my temps went above 101 to call because it might indicate something more serious.....

 
Old 03-17-2003, 09:41 AM   #5
Senior Veteran
 
Join Date: Dec 2002
Location: Lake Orion, MI, USA
Posts: 548
JodyC HB User
Post

Wow. Thanks for the responses. I called the RE, and the nurse said that it sounds normal, and it is not from the follistim, but from the HCG (sounds like what you guys said). Dknees, you had it really bad! I know what you mean about being bloated. I have never felt this big before in my life. I can push my stomach out and I look pg! Oh well, she said this could last up to two weeks, hope it doesnt. Just makes the 2ww longer.

 
Old 03-17-2003, 12:27 PM   #6
Senior Member
 
Join Date: Feb 2003
Location: Evansville, IN
Posts: 114
Emster69 HB User
Post

Poor JodyC Hope you get to feeling better sooner than later! makes for some fun BD when you feel like that,huh? The crazy things we do with our bodies--here's hoping its all for a reason! I'm keeping my fingers crossed for ya!
EM

 
Old 03-17-2003, 06:13 PM   #7
Senior Member
(female)
 
Join Date: Dec 2002
Location: dearborn,MI,USA
Posts: 201
smsm HB User
Post

Hi Jody
the first time i took the Gonal f and the HCG shot , after 2 days of the shot i felt this hard bloating but this cycle i tried natural intercourse with injectbles , i call the nurse and i told her that my ovaries looks like a baloon , and i can`t stand , she told me come to see the DR right now , the DR did ultra sound and said that this is hyperstimulation and he told me if u r pregnant u will feel more pain he means that the pain will be worse but if the pain get less day by day this means that i`ll have the period , so this is the first time to ask god that i want to feel pain , but unfortunatly the pain disappeares after about 7 days of the HCG

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Follistim, estrogen, and IVF joycie83 Infertility 2 11-12-2008 06:52 PM
Follistim injections koukla3 Infertility 11 07-07-2006 07:31 PM
3rd IUI failed......will start Follistim injections Jayme82 Infertility 4 08-16-2005 01:14 PM
Follistim and Hair Loss anet60 Hair Loss / Alopecia 1 07-20-2005 02:18 PM
Follistim question please imvic46 Infertility 7 12-14-2004 01:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



PosThoughts (4), bee01 (4), PrincessSweetNS (3), Kali333 (2), ladybud (2), tazink (1), jenndeann (1), sharona714 (1), ps1965 (1), Phillypainter (1)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (736), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!